# SDR DALA2016110208260

- Difficulty date: November 2, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 77,201 hours, 35,252 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT ROW 28 EMERGENCY LIGHT INOPERATIVE.  FOUND BROKEN WIRE IN HARNESS.  REPAIRED SAME IAW BSWM CH 20. OPS NOW OK.
